MathSciNet Relay Station
MathSciNet bibliographic data
MR2227914 (2006m:34043) 34B15
Ma, Ruyun Nodal solutions of boundary value problems of fourth-order ordinary differential equations. J. Math. Anal. Appl. 319 (2006), no. 2, 424–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement